# SDR SWAA2020072702351

- Difficulty date: July 20, 2020
- Submitted: July 27, 2020
- Operation: Air carrier
- Aircraft: N714CB
- Make and model: Boeing 737-7H4
- Aircraft serial: 27848
- Aircraft time: 75,441 hours, 45,129 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Housing
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ENTRY WAY CENTER EMERGENCY EXIT LIGHT HOUSING IS DAMAGED. / REPLACED AFT ENTRY WAY CENTER EMERGENCY LIGHT HOUSING; OPS CHECK WAS GOOD IAW AMM 33-51-01-960-802. 57193U 23JUL20
